# SDR SWAA085823

- Difficulty date: October 20, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 10,398 hours, 6,051 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A2100
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R2 DOOR EMERGENCY EXIT SLIDE PARTIALLY OUT OF POSITION.  REPOSITIONED SLIDE PER MT.
